# SDR GAIA04055OP

- Difficulty date: March 18, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 656021136
- Condition: Malfunctioned
- Location: E/E Bay Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 772 - DTW-FWA - NOSE GEAR RED LIGHT ON GEAR ANNUNCIATOR PANEL CAME ON AFTER GEAR RETRACTION.  RERACKED LANDING GEAR ACCESSORY UNIT.  CYCLED GEAR NUMEROUS TIMES.  NO DEFECTS NOTED.  OPS CHECK OK.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
